Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 10, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 22, 2015, 10:12 PM CDT for Baylor County, Knox County, Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 10:12 PM CDT (03:12 UTC)
- Expired
- Apr 22, 2015, 11:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
Counties Baylor County, TX, Knox County, TX
The radar
The Dyess AFB radar (KDYX), 115 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 10:19 PM CDT | TORNADO | 5 N Knox City, TX | BRIEF TOUCHDOWN. RELAYED BY NWS EMPLOYEE |
| Apr 22, 10:38 PM CDT | HAIL 3 | 5 N Knox City, TX | |
| Apr 22, 10:43 PM CDT | HAIL 2 | Knox City, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:56 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 800 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
671
WFUS54 KOUN 230312
TOROUN
TXC023-275-230400-
/O.NEW.KOUN.TO.W.0010.150423T0312Z-150423T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1012 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN BAYLOR COUNTY IN NORTHERN TEXAS...
SOUTHERN KNOX COUNTY IN NORTHERN TEXAS...
* UNTIL 1100 PM CDT
* AT 1011 PM CDT...A STORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED
NEAR KNOX CITY. ANOTHER POTENTIALLY TORNADIC STORM WAS LOCATED 10 MILES WEST
OF BENJAMIN...BOTH OF THESE STORMS WERE MOVING EAST TO SOUTHEAST AT 30 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...BENJAMIN...GOREE AND RHINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3340 9999 3366 9999 3340 9928
TIME...MOT...LOC 0311Z 308DEG 28KT 3352 9997
TORNADO...OBSERVED
HAIL...2.50IN
$$
AUSTIN3 follow-up statements
046
WWUS54 KOUN 230325
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT WED APR 22 2015
TXC023-275-230400-
/O.CON.KOUN.TO.W.0010.000000T0000Z-150423T0400Z/
BAYLOR TX-KNOX TX-
1025 PM CDT WED APR 22 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN BAYLOR AND SOUTHERN KNOX COUNTIES...
AT 1024 PM CDT...A CONFIRMED TORNADO WAS LOCATED 4 MILES NORTHWEST OF
KNOX CITY...MOVING SOUTHEAST AT 30 MPH. ANOTHER TORNADIC STORM WAS MOVING
SOUTHEAST INTO NORTHERN HASKELL COUNTY TEXAS.
HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...BENJAMIN...GOREE AND RHINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3340 9999 3366 9999 3340 9928
TIME...MOT...LOC 0324Z 308DEG 28KT 3346 9987
TORNADO...OBSERVED
HAIL...2.50IN
$$
AUSTIN179
WWUS54 KOUN 230336
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT WED APR 22 2015
TXC023-275-230400-
/O.CON.KOUN.TO.W.0010.000000T0000Z-150423T0400Z/
BAYLOR TX-KNOX TX-
1036 PM CDT WED APR 22 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN BAYLOR AND SOUTHERN KNOX COUNTIES...
AT 1036 PM CDT...A STORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED
NEAR KNOX CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY AND GOREE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3340 9989 3351 9988 3351 9967 3340 9928
TIME...MOT...LOC 0336Z 308DEG 28KT 3340 9978
TORNADO...OBSERVED
HAIL...2.50IN
$$
AUSTIN347
WWUS54 KOUN 230346
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1046 PM CDT WED APR 22 2015
TXC023-230354-
/O.CAN.KOUN.TO.W.0010.000000T0000Z-150423T0400Z/
BAYLOR TX-
1046 PM CDT WED APR 22 2015
...THE TORNADO WARNING FOR SOUTHWESTERN BAYLOR COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHERN
TEXAS.
LAT...LON 3340 9985 3348 9979 3348 9965 3343 9947
3340 9947
TIME...MOT...LOC 0344Z 308DEG 28KT 3336 9972
$$
TXC275-230400-
/O.CON.KOUN.TO.W.0010.000000T0000Z-150423T0400Z/
KNOX TX-
1046 PM CDT WED APR 22 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN KNOX COUNTY...
AT 1044 PM CDT...A STORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED
NEAR WEINERT...MOVING SOUTHEAST AT 30 MPH. IN THE WAKE OF THE TORNADIC PART
OF THE STORM...HAIL LARGER THAN BASEBALLS HAS BEEN REPORTED IN KNOX CITY.
HAZARD...TORNADO AND BASEBALL OR LARGER HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO AND 3 INCH DIAMETER HAIL.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MUNDAY AND KNOX CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3340 9985 3348 9979 3348 9965 3343 9947
3340 9947
TIME...MOT...LOC 0344Z 308DEG 28KT 3336 9972
TORNADO...OBSERVED
HAIL...2.75IN
$$
AUSTINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 22, 9:14 PM CDT, 58 minutes earlier.
Area forecast discussion, Apr 22, 9:14 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 914 PM CDT WED APR 22 2015 .DISCUSSION... A SEVERE THUNDERSTORM SEEMS TO BE EVOLVING INTO A COMPLEX AND MOVING INTO PART OF NORTHERN TEXAS TO THE SOUTH OF SOUTHWEST OKLAHOMA. THIS AREA OF THUNDERSTORMS IS EXPECTED TO MOVE EAST- SOUTHEAST NEAR THE OLD OUTFLOW BOUNDARY WITH UPSLOPE SOUTHEAST SURFACE WINDS PERSISTING. SEVERE WEATHER REMAINS POSSIBLE ALONG WITH HEAVY RAINFALL AND A LOW TORNADO POTENTIAL. THIS COMPLEX WILL LIKELY MOVE SOUTH AND EAST OF THIS AREA BY AROUND MIDNIGHT WITH LINGERING SHOWERS AND RAIN. POPS HAVE BEEN INCREASED IN NORTHERN TEXAS AND SOUTHERN OKLAHOMA OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 53 68 60 / 90 30 30 30 HOBART OK 72 54 70 60 / 40 50 20 20 WICHITA FALLS TX 76 60 80 63 / 40 70 20 30 GAGE OK 59 47 65 53 / 20 30 20 20 PONCA CITY OK 64 49 64 54 / 20 20 20 30 DURANT OK 75 62 72 64 / 80 60 40 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 09/04
Hazardous weather outlook, Apr 22, 12:12 PM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1212 PM CDT WED APR 22 2015 OKZ004>048-050>052-TXZ083>090-231715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1212 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING ACROSS NORTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN OKLAHOMA. LOCATION... THE ENHANCED RISK IS NEAR AND SOUTH OF THE RED RIVER AND INCLUDES ALL OF WESTERN SECTIONS OF NORTH TEXAS. NORTH OF THE ENHANCED RISK... THERE IS A SLIGHT RISK IN SOUTHERN OKLAHOMA... GENERALLY SOUTH OF A LINE FROM MANGUM TO LAWTON TO ATOKA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 1 AM. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS UP TO 75 MPH WILL BE THE MAIN CONCERNS. THERE IS A LOW POTENTIAL FOR TORNADOES ACROSS THE ENHANCED RISK AREA LATE THIS AFTERNOON THROUGH MID- EVENING. DISCUSSION... SHOWERS AND THUNDERSTORMS THIS MORNING HAVE CREATED AN OUTFLOW BOUNDARY THAT HAS MOVE SOUTH OF THE AREA TO NEAR INTERSTATE 20 IN NORTH TEXAS. ALTHOUGH THIS OUTFLOW BOUNDARY HAS CREATED A MORE STABLE ENVIRONMENT EARLY THIS AFTERNOON... SOME DESTABILIZATION IS EXPECTED TO OCCUR ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA CREATING AN ENVIRONMENT FAVORABLE FOR THUNDERSTORMS. THE LATEST DATA SUGGESTS THE POTENTIAL FOR ISOLATED THUNDERSTORMS TO DEVELOP ACROSS THE SOUTHERN TEXAS PANHANDLE AND MOVE SOUTHEAST TOWARD SOUTHWEST OKLAHOMA OR WESTERN NORTH TEXAS. ADDITIONAL ISOLATED STORMS MAY ALSO DEVELOP IN SOUTHERN OKLAHOMA AND NORTH TEXAS. INITIALLY THESE STORMS WILL LIKELY BE DISCRETE BUT ARE EXPECTED TO DEVELOP INTO ONE OR MORE STORM COMPLEXES THIS EVENING THAT WILL MOVE ACROSS THE AREA. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS INITIALLY.. ALTHOUGH THERE IS THE POTENTIAL FOR TORNADOES... MAINLY IN THE ENHANCED RISK AREA OF NORTH TEXAS. THE POTENTIAL FOR LARGE HAIL AND TORNADOES WILL DIMINISH AND THE RISK OF DAMAGING WIND GUSTS WILL INCREASE WHEN THE STORMS BECOME A COMPLEX. THE SEVERE POTENTIAL WILL DECREASE OVERNIGHT ALTHOUGH STORMS COULD REMAIN POSSIBLE THROUGHOUT THE NIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF NORTH TEXAS ON THURSDAY. THE SPECIFIC STORM CHANCES THURSDAY WILL BE DEPENDENT ON WHAT OCCURS TODAY AND TONIGHT... BUT ISOLATED TO SCATTERED SEVERE STORMS COULD DEVELOP LATE THURSDAY AFTERNOON INTO THE EVENING. IF THESE STORMS DEVELOP... LARGE HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS. ON FRIDAY... THERE IS A SLIGHT RISK FOR MUCH OF OKLAHOMA AND PORTIONS OF NORTH TEXAS... EXCEPT FOR FAR WESTERN PORTIONS OF THESE AREAS. A DRYLINE IS EXPECTED TO MOVE EAST FRIDAY WITH SEVERE STORMS POSSIBLE ALONG AND EAST OF THIS BOUNDARY. THE POSSIBLE RISK AREA WILL DEPEND ON HOW FAR EAST THIS DRYLINE MOVES WHICH IS UNCERTAIN AT THIS TIME. THUNDERSTORMS COULD BEGIN DEVELOPING AS EARLY AS MID-AFTERNOON ON FRIDAY DEPENDING ON THE TIMING OF THE STORM SYSTEM. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS ALTHOUGH SOME TORNADOES MAY ALSO BE POSSIBLE. THE SEVERE RISK OVER THE NEXT FEW DAYS WILL CONTINUE TO DEPEND ON WHAT HAPPENS THE PREVIOUS AFTERNOON AND NIGHT SO CONTINUE TO CHECK THE FORECAST FOR THE LATEST INFORMATION. SATURDAY WILL BE DRY BUT THUNDERSTORM CHANCES WILL RETURN SUNDAY AND CONTINUE INTO MONDAY. STRONG TO SEVERE STORMS MAY BE POSSIBLE THESE DAYS AS WELL. .FIRE WEATHER... ELEVATED WILDFIRE SPREAD POTENTIAL WILL ALSO LIKELY OCCUR FRIDAY AFTERNOON AND EARLY EVENING WEST OF THE DRYLINE... ESPECIALLY IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOW HUMIDITIES... VERY WARM TEMPERATURES... AND GUSTY WINDS ARE EXPECTED. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 22, 6:29 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT WED APR 22 2015
TXZ089-230015-
ARCHER TX-
629 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARCHER COUNTY UNTIL
715 PM CDT...
AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
OLNEY...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ARCHER CITY...SCOTLAND AND WINDTHORST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9885 3373 9856 3356 9843 3345 9843
3340 9849 3339 9875
TIME...MOT...LOC 2327Z 217DEG 34KT 3331 9875
WRSpecial weather statement, Apr 22, 7:14 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT WED APR 22 2015
TXZ086-089-090-230100-
CLAY TX-ARCHER TX-WICHITA TX-
714 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...EASTERN ARCHER
AND SOUTHEASTERN WICHITA COUNTIES UNTIL 800 PM CDT...
AT 712 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ARCHER CITY...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
EASTERN WICHITA FALLS...HENRIETTA...ARCHER CITY...SCOTLAND...DEAN...
WINDTHORST...JOLLY...BLUEGROVE...LAKE ARROWHEAD...SHEPPARD AFB AND
LAKESIDE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3342 9846 3354 9869 3404 9845 3379 9798
3377 9798 3347 9840 3347 9842 3345 9842
TIME...MOT...LOC 0012Z 215DEG 30KT 3355 9854
AUSTINSpecial weather statement, Apr 22, 8:55 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CDT WED APR 22 2015
TXZ084-087-230245-
KNOX TX-FOARD TX-
855 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX AND SOUTHERN
FOARD COUNTIES UNTIL 945 PM CDT...
AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF DELWIN...MOVING SOUTHEAST AT 35 MPH. ON ITS CURRENT TRACK...THIS
STORM WILL ENTER FOARD AND KNOX COUNTIES OVER THE NEXT HOUR. THIS
STORM HAS A HISTORY OF PRODUCING SUBSTANTIAL WIND AND HAIL DAMAGE.
IF THIS STORM MAINTAINS ITS INTENSITY...THE EXPECTED HAZARDS WILL
INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS IN EXCESS OF 60 MPH...
AND HEAVY RAINFALL THAT MAY LEAD TO LOCALIZED FLOODING.
LOCATIONS IMPACTED INCLUDE...
CROWELL...BENJAMIN AND TRUSCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3409 10004 3393 9959 3356 9979 3346 9999
3383 10000 3384 10005
TIME...MOT...LOC 0151Z 298DEG 30KT 3396 10051
AUSTINLocal storm report, Apr 22, 10:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TORNADO 6 NW KNOX CITY 33.48N 99.88W
04/22/2015 KNOX TX EMERGENCY MNGR
A BRIEF ROPE TORNADO REPORTED BY KNOX COUNTY EM
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:14 PM CDT | Special Weather Statement | OUN | Clay | 46 min |
| Apr 22, 8:55 PM CDT | Special Weather Statement | OUN | Foard | 50 min |
| Apr 22, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 79 min |
| Apr 22, 9:33 PM CDT | Tornado Warning | OUN | Knox | 42 min |
| Apr 22, 10:45 PM CDT | Areal Flood Advisory | OUN | Knox | 3 hr |
| Apr 22, 11:45 PM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay, Wichita | 60 min |
| Apr 23, 12:15 AM CDT | Special Weather Statement | OUN | Archer, Clay | 60 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.